Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Feeling dizzy, tired and lost voice. What am I suffering from?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11675 Questions
Am dizzy, tired and lost voice..what do I take? I received a flu shot 3 months ago...not sure if maybe I have the flu....can't seem to get enough rest to get better...can't sleep at night...has been going on for a week.
Posted Sun, 27 Jan 2013 in Ear, Nose and Throat Problems
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
The symptoms you have are suggestive of a throat infection most likely a viral infection. Bacterial infections though can't be ruled out completely.
Usually such viral infections resolve spontaneously in 3-5 days time. If they worsen, you need appropriate antibiotics.
I suggest the following treatment options currently:
1) For tired feeling, anti-inflammatory, fever reducing medications (acetaminophen, ibuprofen) will help you.
2) For sore throat relief you can have salt water gargles (gargle with XXXXXXX warm salt water- one forth teaspoon of salt would be enough in half a cup of water) several times a day, lozenges and warm liquids. Gargling with warm water mixed with dissolvable aspirin can give additional benefits.
3) Avoid Acidic Drinks, Spicy Food and Sour Substances.
4) Consume plenty of water and good fruits and vegetables.
Antibiotics - broad spectrum are a must if you worsen - develop high grade fever, severe pain while swallowing and so on. So seek prompt medical help as and when required. Proper antibiotic therapy will help you in faster recovery.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Feeling dizzy, tired and lost voice. What am I suffering from? 20 hours later
My doctor prescribed soon will I start to feel better?
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing again.
Prednisolone will help in symptomatic improvement. You will feel better over next 3-4 days if it works well.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor